# SDR 2001UALA00099

- Difficulty date: February 11, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 33,265 hours, 12,286 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DENTED-CREASED AT FUSELAGE STATION 560 BETWEEN STRINGER 26LT AND STRINGER 26. SUPPLEMENTAL DATA UPDATE DAMAGE WAS CUTOUT IN THE LOWER SKIN MEASURING 5.5 LONGITUDINALLY BY 14.25 CIRCUMFRENTIALLY, SPANNING FROM THE S-26L LAP SEAM TO ONE FASTENER ROW INBOARD OF S-28L.  DAMAGE REMOVAL TO THE UPPER SKIN RESULTED IN A CUTOUT MEASURING 2.75 LONGITUDINALLY BY 1.75 CIRCUMFRENTIALLY.  THE REPAIR  INCLUDED A STRUCTURAL FILLER/DOUBLER BUTT AGAINST THE LOWER SKIN, AND A TRIPLER OVER THE UPPER AND LOWER SKIN.  THE TRIPLER EXTENDS THREE ROWS BEYOND CUTOUT IN THE LOWER SKIN.  THE DOUBLER EXTENDS ONE ROW BEYOND THE TRIPLER ON THE FORWARD, AFT, AND LOWER EDGE.
